Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Factorization and signatures of Lorentz matrices


Author: Wallace Givens
Journal: Bull. Amer. Math. Soc. 46 (1940), 81-85
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 4 (1941), 288--290
MathSciNet review: 0001204
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1940-07137-X
PII: S 0002-9904(1940)07137-X



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia